# SDR CALA2017082802934

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 42,756 hours, 13,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR DOOR EMERGENCY EXIT LIGHT INOP RT SECOND DOOR FROM REAR.  T/S SYSTEM, REF: WDM 33-51-15.  FOUND BAD FUSE IN BATTERY PACK M11489, REPLACED THE SAME.  DOOR R3 EMERGENCY EXIT LIGHT GROUND TEST GOOD, AMM TASK 33-51-00-715-039.
